MathSciNet Relay Station
MathSciNet bibliographic data
MR248481 (40 #1733) 41.40
Diaz, J. B.; McLaughlin, H. W. Simultaneous approximation of a set of bounded real functions. Math. Comp. 23 1969 583–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement